Vol 2, No 2: September 2021

DOI: https://doi.org/10.34312/jmathedu.v2i2

Jambura Journal of Mathematics Education (JMathEdu) Volume 2 Number 2: September 2021 has been officially published.

Table of Contents

Articles

Pradita Unonongo, Sumarno Ismail, Kartin Usman
43-49
Novrianus Christian Yanala, Hamzah B Uno, Abas Kaluku
50-58
Dewasni Hasiru, Syamsu Qamar Badu, Hamzah B. Uno
59-69
Farianti A. Tiban, Novianita Achmad, Siti Zakiyah
70-77
Riskawati Riskawati, Novianita Achmad, Nursiya Bito
78-86